# SDR UALA2011072003694

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 32,063 hours, 14,226 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 190
- Condition: Faulty
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AND FWD CABIN DIFFICULT TO CONTROL TEMP.  COCKPIT HOT 82-84. FWD CAB 76-78 BOTH FULL COLD.  REPLACED PRESSURE REGULATOR VALVE MR21634 AND COCKPIT TRIM VALVE 11HK PER MM.  OPS CHECK NORMAL IN COLD AND HOT AIR.
